# SDR AALA201611179013

- Difficulty date: October 25, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON RIGHT HAND DOOR SILL PLATE BETWEEN FR 66-68 AT -Y1589, STRINGER 23 RIGHT. REPLACED SILL PLATE PER SRM 51-42-11 & DRAWING 53480505.
